# SDR MASA200601085

- Difficulty date: April 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 7,871 hours, 5,241 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7151 MCI - PILOT HAD A STAB FAULT STATUS MSG.  RESET SYSTEM.  OP'S CHECK GOOD.
